# SDR SIMA20130605004

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 23,030 hours, 19,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  FOUND LIGHT LAMP LOOSE IN SOCKET.  RESECURED BULB IAW MM 33-50-09.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
